MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4063 STIMULATION LEAD

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4063 STIMULATION LEAD
Model Number 4063
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Erosion (1750)
Date of Event 04/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The patient presented at the doctor's office on (b)(6) with stimulation lead erosion at the incision site.The doctor reported that the patient is on biologic for psoriasis that makes the patient immunosuppressed.Removal of the implant is scheduled for (b)(6) 2019.
 
Event or Problem Description
The stimulation lead was removed 26 april 2019, which resolved the issue.

Brand Name
INSPIRE MODEL 4063 STIMULATION LEAD
Common Device Name
INSPIRE MODEL 4063 STIMULATION LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
MDR Report Key8444643
Report Number3007666314-2019-00026
Device Sequence Number2978544
Product Code MNQ
UDI-Device Identifier10855728005397
UDI-Public10855728005397
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4063
Device Catalogue Number900-001-008
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer09/11/2019
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date09/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005